MAUDE Adverse Event Report: BTG Yokneam Icerod Plus 90 Degree Needle; Unit, Cryosurgical, Accessories

BTG Yokneam Icerod Plus 90 Degree Needle; Unit, Cryosurgical, Accessories
Model Number FPRPR3508
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was frost on the needle shaft.An icerod plus 90 degree needle was selected for use in a cryoablation procedure.During the procedure, it was observed that the entire needle shaft was covered in frost.The procedure was immediately halted; the needle was warmed and removed.The patient suffered mild frostbite on the skin, which was treated with warm water compresses.This was a first-degree burn.The cryoablation needle was replaced with another of the same to complete the procedure.It was noted that patient treatment was delayed as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial reporter address 2: (b)(6).
 
Additional Manufacturer Narrative
Initial reporter address 2: (b)(6).Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, but the device has not been returned.Device history record review: the device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.

Brand Name
Icerod Plus 90 Degree Needle
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Yokneam
tavor building 1
industrial park po box 224
yokneam, 20692 03
IS  2069203
Manufacturer (Section G)
BTG Yokneam
tavor building number 1
yokneam, 20692 03
IS   2069203
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50553607
Report Number2124215-2026-46364
Device Sequence Number10266010
Product Code GEH
UDI-Device Identifier07290104830563
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3508
Device Catalogue NumberFPRPR3508
Device Lot Number0038895813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale